MathSciNet Relay Station
MathSciNet bibliographic data
MR2728063 60H35 (60H15 65C30 65M75)
Kloeden, P. E.; Lord, G. J.; Neuenkirch, A.; Shardlow, T. The exponential integrator scheme for stochastic partial differential equations: pathwise error bounds. J. Comput. Appl. Math. 235 (2011), no. 5, 1245–1260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement